# SDR AALA202203175929

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A300*
- Aircraft serial: 6956
- Aircraft time: 17,129 hours, 6,671 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR WILL NOT OPEN/CLOSE. CURRENTLY FROZEN IN MIDDLE POSITION. UN-STUCK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
